MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OPTI-FIX XLPE 22 20 DEG 44-45; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. OPTI-FIX XLPE 22 20 DEG 44-45; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 71333520
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to wear of liner.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.A review of complaint history for the listed part revealed prior complaints for the listed failure mode.The lot is unknown for this device.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
OPTI-FIX XLPE 22 20 DEG 44-45
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7997326
Report Number1020279-2018-02244
Device Sequence Number18904335
Product Code JDI
UDI-Device Identifier00885556021026
UDI-Public00885556021026
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K864857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71333520
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2018
Supplement Date Received by Manufacturer09/30/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;